# SDR SWAA2022052712209

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 20,971 hours, 9,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD/MID CABIN EMERGENCY EXIT LIGHT COVER MISSING / [01] INSTALLED MID CABIN OVERHEAD EMERGENCY EXIT LIGHT COVER PER MM 33-51-01
